MADRIGAL ESPINOZA, SERGIO DAVID and TREVIÑO TREVIÑO, FRANCISCO EDMUNDO and Gonzalez, Valeria Paola (2015) Series de Fourier con Maxima y la función Fourier. Ingenierías, 18 (66). pp. 32-38. ISSN 1405-0676
|
Text
66_series_de_fourier.pdf - Published Version Available under License Creative Commons Attribution Non-commercial No Derivatives. Download (445kB) | Preview |
Item Type: | article | ||||||||||||
---|---|---|---|---|---|---|---|---|---|---|---|---|---|
Creators: |
|
||||||||||||
Subjects: | CONACYT > info:eu-repo/classification/cti/7 | ||||||||||||
Divisions: | Dirección de Educación Digital | ||||||||||||
Depositing User: | Lic. Jesus Alvarado | ||||||||||||
Date Deposited: | 20 Jun 2016 19:40 | ||||||||||||
Last Modified: | 20 Aug 2018 17:13 | ||||||||||||
URI: | http://riacti.uanl.mx/id/eprint/46 |
Actions (login required)
![]() |
View Item |